Zur Verteilung quadratischer Reste.

Klaus Burde

Mathematische Zeitschrift (1968)

  • Volume: 105, page 150-152
  • ISSN: 0025-5874; 1432-1823

How to cite


Burde, Klaus. "Zur Verteilung quadratischer Reste.." Mathematische Zeitschrift 105 (1968): 150-152. <http://eudml.org/doc/170971>.

author = {Burde, Klaus},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
language = {ger},
pages = {150-152},
title = {Zur Verteilung quadratischer Reste.},
url = {http://eudml.org/doc/170971},
volume = {105},
year = {1968},

AU - Burde, Klaus
TI - Zur Verteilung quadratischer Reste.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 150
EP - 152
LA - ger
KW - number theory
UR - http://eudml.org/doc/170971
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.